# SDR FDEA201705041358

- Difficulty date: May 4, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N884FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37137
- Aircraft time: 25,368 hours, 3,883 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Damaged
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREFLIGHT MX CHECK, FOUND THE L1 DOOR EMERGENCY ESCAPE  SLIDE COVER SHROUD FWD LATCH DEFORMED AND NOT RETAINING SHROUD ASSY.    REMOVED AND REPLACED L1 DOOR BUSTLE FORWARD LATCH IAW CMM 25-66-06,  REINSTALLED BUSTLE IAW MM 25-66-06-4.
